# SDR CA110727005

- Difficulty date: July 26, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bell 206L-1
- Aircraft time: 14,123 hours
- Engine: Allsn 250C30P
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Housing
- Condition: Faulty
- Location: Fuel Filter
- Component: Fuel Filter
- Component part number: 222366621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FUEL LIGHT CAUTION ILLUMINATED DURING FLIGHT.  FILTER REPLACED, LIGHT REMAINED ON.  FILTER HEAD AND HOUSING ASSY REPLACED AND LIGHT WENT OUT.  FAULTY INDICATION.
